American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20Gxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Edward T. Cline, Brian J. Parshall and Leonard L. Scott. Reduced standard modules and cohomology. Trans. Amer. Math. Soc. 361 (2009) 5223-5261. MR 2515810.
Abstract, references, and article information
View Article: PDF

[2] Jon F. Carlson, Zongzhu Lin and Daniel K. Nakano. Support varieties for modules over Chevalley groups and classical Lie algebras. Trans. Amer. Math. Soc. 360 (2008) 1879-1906. MR 2366967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1